Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 5 of 5

Thread: Tren cough, plz help

  1. #1

    Default Tren cough, plz help

    i started my third cycle and have been using testosterone enanthate and trenbolone acetate in a cycle of 16 weeks. test 500mg a week and tren 150mg eod. in week 5th and tren cough is literally make me go terrible. is there some way out of it or it will subside on its own once i stop using tren??

  2. #2

    Default

    Trenbolone is a very harsh compound and irritating to body cells. Sometimes during an injection, a small amount of the trenbolone will immediately be absorbed into a very small blood vessel. The sudden flooding of trenbolone in the blood stream will cause the lungs to experience a high level of irritation, and the coughing occurs as a result.

    Higher concentrations of trebolone, and the acetate ester are more likely to cause trenbolone cough because the ester is faster acting and the more concentrated oil floods the bloodstream with trenbolone faster.

    There is nothing you can really do but sit it out. It is not particularly dangerous. If you experience trenbolone cough during an injection, remove the needle immediately and don’t re-start the injection process with a new site until the coughing has subsided. The coughing will go away relatively quick.

    Cardarine helps immensely with tren cough because it helps increase endurance and blood flow in the body. It prevents the sudden flooding of blooding of tren into the lungs. 10-20mg/day is a good dosage.

    Here is a good article for you to read on how cardarine helps prevent tren related side effects -> http://www.evolutionary.org/combatin...ith-gw-501516/
    Trevor Kouritzin RHN, B.ENG
    Human Nutrition masters student
    Pro bodybuilder, International model
    Evolutionary Radio podcast host

    TrevorDietCoach.com
    Instagram.com/TrevorKouritzin

    For training inquires please send me a private message or email [email protected]

  3. #3
    Join Date
    Feb 2013
    Posts
    1,692

    Default

    It doesn't sound like you really have tren cough here the way you are describing

    tren cough is when you inject and then you start coughing uncontrollably.

    also tren for 16 weeks is absurd, i highly doubt you will make it that long on it. usually by week 6 or 7 I am so ready to stop using it lol

  4. #4

    Default

    Yeah, I agree with @stevesmi - real tren cough lasts only right after the injection, and it is very bad. However, the cardarine can help a lot with it. Other than that, there is not much that can be done to prevent it.

  5. Default

    If it is legit tren cough then just mix the tren with another compound to "dilute" it.

    Or you can just switch to tren E. You really only hear about the cough from tren A.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •